# SDR EISA99034

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74318
- Make and model: Boeing 727231
- Aircraft serial: 20051
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Instrument Amp
- Part number: 5223120005
- Condition: C1 Shorted
- Location: E/E Compt
- Component: Bendix
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DIRECTOR BANK INDICATOR INCORRECT.  AIR TURN BACK TO EAST MIDLANDS.  REMOVED AND REPLACED NR 1 INSTRUMENT AMP AND THE NR 1 VERTICAL.  OPS CHECK GOOD IAW MM 34-62.  (M)
